# SDR RRXA001099

- Difficulty date: December 22, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Aircraft: N68043
- Make and model: Doug DC-10-10F
- Aircraft serial: 46902
- Aircraft time: 87,500 hours, 31,103 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Valve
- Part number: 3978028
- Part serial: OP1479
- Condition: Failed
- Location: Anti-Ice System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHEN WING ANTI-ICE IS TURNED ON - RIGHT 1506 VALVE DISAGREE LIGHT COMES ON WITH NO DROP IN PNEU PRESS FEFI CODE 30-11-00.  REMOVED AND REPLACED RIGHT WING ANTI-ICE VALVE IAW M/M 30-00-00.  OPS OK ON CHECK.
